# SDR SWIA201024752

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,438 hours, 35,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST 2 CONSECUTIVE EMERGENCY WHITE LIGHTS INOPERATIVE.  (FLT 6204)  REPAIRED WIRE.
